# SDR SWAA2022040791799

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 78,340 hours, 46,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT SEAT 17A FAILED CAPACITY TEST / [01] REPLACED BATTERY PACK PER AMM 33-51-06
